# SDR 00FDEA00048

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat  Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 695 & 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 452/572, FOUND CRACK MAIN DECK SEAT TRACK, BS 695 X EQUALS 8.5 LT-452.  CRACK SEAT TRACK, BS LT 635, LBL 8.5 - 572.  SEAT TRACK TRIMMED OUT AND REPAIRED PER SRM 53-70-00 VOL 1.
